# SDR IXXA2012110100022

- Difficulty date: September 20, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,593 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT L/E SKIN DENTED (6.0" X 2.0" X 0.75") AND CRACKED (0.5" IN LENGTH) ON INBD END. INBD RIB DAMAGE 0.5" CRACK.  PERFORMED TRIMOUT AT THE CRACKED AREA IAW SRM 57-43-01, FIG 201.  COMPLIED WITH HFEC INSP OF TRIMOUT AREA IAW NDT MANUAL 51-00-19. REPAIRED NR 7 SLAT SKIN DAMAGE IAW SRM 51-10-02 AND 51-10-01.
